Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Application of the theory of relative cyclic fields to both cases of Fermat's last theorem


Author: H. S. Vandiver
Journal: Trans. Amer. Math. Soc. 28 (1926), 554-560
MSC: Primary 11D41; Secondary 11R20
DOI: https://doi.org/10.1090/S0002-9947-1926-1501365-9
MathSciNet review: 1501365
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D41, 11R20

Retrieve articles in all journals with MSC: 11D41, 11R20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501365-9
Article copyright: © Copyright 1926 American Mathematical Society